# SDR KCSA111237

- Difficulty date: October 28, 2011
- Submitted: October 29, 2011
- Operation: Air carrier
- Aircraft: N704CK
- Make and model: Boeing 747246F
- Aircraft serial: 23391
- Aircraft time: 97,615 hours, 19,010 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON STIFFENER CRACKED AT CUTOUT, LWR FIREWALL BULKHEAD APPROX NAC STA 151.
